# SDR QMLA2020111620064

- Difficulty date: November 15, 2020
- Submitted: November 17, 2020
- Operation: Air carrier
- Aircraft: N229AM
- Make and model: Bell 407
- Aircraft serial: 54071
- Aircraft time: 3,043 hours, 10,183 cycles
- Engine: Allsn 250C47B
- Engine time: 4,645 hours, 10,730 cycles
- System (JASC): 2822 · Fuel Boost Pump
- Part: Cartridge
- Part number: 1C2710
- Part serial: 8AE670
- Condition: Failed
- Location: Boost Pump
- Stage of operation: NR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

EN ROUTE TO SCENE CALL, APPROXIMATELY 2 NM OUT (1 MIN), LEFT FUEL BOOST ILLUMINATED, CIRCUIT BREAKERS VERIFIED IN POSITION.  SWITCHES VERIFIED IN ON POSITION.  DETERMINED TO RETURN TO RTB.  R & R BOOST PUMP CARTRIDGE TO FIX PROBLEM.
